# SDR 07FDEA04167

- Difficulty date: September 21, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46607
- Aircraft time: 72,855 hours, 29,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: ABA720323
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED INSPECTION AFTER REMOVAL FLOOR PANEL IN COCKPIT WITH OAN J/C   SP10530208-2JR, FOUND SEVERE CORROSION WITH EXFOLIATION ON MEMBRANE AND CRACK 2" LONG.  REPAIRED WEB IAW SRM 53-00-01 VOL I FIG 10.
